# SDR AALA202402293266

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 40,903 hours, 4,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2599
- Condition: Inoperative
- Location: L3 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE, FOR NLG ISSUE: DOOR 3L BACKUP EPAS BATTERY INOP. MAINTENANCE REMOVED AND REPLACED DOOR 3L BACKUP EPAS BATTERY IAW B777 AMM TASK 52-12-24.
